# SDR USAA051650

- Difficulty date: December 29, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 40,903 hours, 40,903 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R2 ON HORIZ STAB.  REMOVED CORROSION AND GOUGE, INSTALLED BUSHING PER SRM 55-10-10, DEFECT SIZE: 2".
